Today is Day four off of Darvocet completely. I feel like crying, I'm so upset that I got this way in the first place. I am tired and my body aches. When do you start to feel good again? And what next?
i have been on lortabs since i was 16 and im 27 now i also have decided to stop cold turkey and trying to find out info on withdraws i am hurting all over and feel like im dying im scared to if you find out anything let me know and good luck i know i need some right now
hi. your w/d symptoms will vary in severity and duration by how much and how long you used, but they generally improve in just a few days. after that, your best chances of staying clean long term will probably be a result of applying the principles of the 12 steps to your life as best you can, so i would highly recommend finding a aa/na group local to you. good luck and take care---you can do this! gm
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.